# SDR 97ZZZX718

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6220 · Main Rotor Head
- Part: Snubber Bolt
- Part number: 900R210123101
- Condition: Worn
- Location: M/R Head
- Part time: 1,057 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R HEAD SNUBBER BOLT WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW 5 EACH UNITS, CORRECTED PROBLEM.
